Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The $(n)$–solvable filtration of link concordance and Milnor's invariants

Carolyn Otto

Algebraic & Geometric Topology 14 (2014) 2627–2654
Bibliography
1 A J Casson, Link cobordism and Milnor's invariant, Bull. London Math. Soc. 7 (1975) 39 MR0362286
2 J C Cha, Link concordance, homology cobordism and Hirzebruch-type defects from iterated $p$–covers, J. Eur. Math. Soc. (JEMS) 12 (2010) 555 MR2639313
3 T D Cochran, Derivatives of links: Milnor's concordance invariants and Massey's products, Mem. Amer. Math. Soc. 427, Amer. Math. Soc. (1990) MR1042041
4 T D Cochran, S Friedl, P Teichner, New constructions of slice links, Comment. Math. Helv. 84 (2009) 617 MR2507256
5 T D Cochran, A Gerges, K Orr, Dehn surgery equivalence relations on $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 97 MR1833077
6 T D Cochran, S Harvey, Homology and derived series of groups, II: Dwyer's theorem, Geom. Topol. 12 (2008) 199 MR2377249
7 T D Cochran, S Harvey, Homological stability of series of groups, Pacific J. Math. 246 (2010) 31 MR2645878
8 T D Cochran, S Harvey, P Horn, Filtering smooth concordance classes of topologically slice knots, Geom. Topol. 17 (2013) 2103 MR3109864
9 T D Cochran, S Harvey, C Leidy, Knot concordance and higher-order Blanchfield duality, Geom. Topol. 13 (2009) 1419 MR2496049
10 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and $L^2$–signatures, Ann. of Math. 157 (2003) 433 MR1973052
11 C Davis, Files for the computation of Milnor's invariants
12 W G Dwyer, Homology, Massey products and maps between groups, J. Pure Appl. Algebra 6 (1975) 177 MR0385851
13 N Habegger, X S Lin, The classification of links up to link-homotopy, J. Amer. Math. Soc. 3 (1990) 389 MR1026062
14 S L Harvey, Homology cobordism invariants and the Cochran–Orr–Teichner filtration of the link concordance group, Geom. Topol. 12 (2008) 387 MR2390349
15 K Igusa, K E Orr, Links, pictures and the homology of nilpotent groups, Topology 40 (2001) 1125 MR1867241
16 J Y Le Dimet, Cobordisme d'enlacements de disques, Mém. Soc. Math. France 32, Soc. Math. France (1988) MR971415
17 X S Lin, Null $k$–cobordant links in $S^3$, Comment. Math. Helv. 66 (1991) 333 MR1120650
18 T Martin, Lower-order solvability of links, in preparation
19 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
20 J Milnor, Link groups, Ann. of Math. 59 (1954) 177 MR0071020
21 J Milnor, Isotopy of links: Algebraic geometry and topology, from: "A symposium in honor of S Lefschetz", Princeton Univ. Press (1957) 280 MR0092150
22 H Murakami, Y Nakanishi, On a certain move generating link-homology, Math. Ann. 284 (1989) 75 MR995383
23 S Naik, T Stanford, A move on diagrams that generates $S$–equivalence of knots, J. Knot Theory Ramifications 12 (2003) 717 MR1999640
24 K E Orr, Homotopy invariants of links, Invent. Math. 95 (1989) 379 MR974908
25 C Otto, The $(n)$–solvable filtration of the link concordance group and Milnor's $\bar \mu$–invariants, PhD thesis, Rice University (2011)